Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 16, NWS Albuquerque, NM

May 25, 2013Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 25, 2013, 4:46 PM MDT for Chaves County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2013, 4:46 PM MDT (22:46 UTC)
Expired
May 25, 2013, 5:45 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 157 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-534 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:11 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 25, 3:11 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT SAT MAY 25 2013

...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS NEXT 7 DAYS...

.DISCUSSION...
A LONG WAVE TROUGH WILL LINGER OVER THE NW US UNTIL TUESDAY WHEN
IT WILL DEEPEN AND SHIFT EASTWARD OVER THE ROCKY MOUNTAIN STATES.
THIS WILL KEEP NM UNDER SW FLOW ALOFT...WHICH WILL GRADUALLY
STRENGTHEN AND VEER A LITTLE MORE WESTERLY EACH DAY THROUGH
MONDAY. THE DRY LINE IS FAR ENOUGH WEST TODAY FOR SCATTERED
THUNDERSTORMS TO CROSS THE EAST CENTRAL AND SE PLAINS THIS
EVENING. HOWEVER...THE STRONGER WESTERLY COMPONENT OF THE FLOW
SUNDAY SHOULD RELEGATE DRY LINE THUNDERSTORMS WITHIN ABOUT ONE
COUNTY OF THE TX BORDER. THE DRY LINE MAY ONLY MAKE IT AS FAR WEST
AS CLOVIS AND PORTALES ON MONDAY. A SURFACE LEE TROUGH WILL
STRENGTHEN ENOUGH SUNDAY FOR SOUTHWEST WINDS TO GUST AROUND 40 MPH
FROM EASTERN SOCORRO TO UNION COUNTIES. OTHERWISE WIDESPREAD
COVERAGE OF BREEZY CONDITIONS IS EXPECTED SUNDAY...AND THESE WINDS
WILL COUPLE WITH VERY DRY AIR FOR FIRE WEATHER CONCERNS IN CENTRAL
AND EASTERN AREAS. FIRE WEATHER CONCERNS MAY PERSIST ACROSS EASTERN
AREAS MONDAY AS BREEZY CONDITIONS LINGER. HIGH TEMPERATURES
THROUGH MONDAY WILL GENERALLY VARY FROM A FEW TO 14 DEGREES ABOVE
NORMAL...EXCEPT FOR SOME SLIGHT COOLING ACROSS THE NORTHWEST
MONDAY.

TUESDAY AND WEDNESDAY...A DEEPER SHORTWAVE TROUGH WILL ROTATE
THROUGH THE LONG WAVE PATTERN AND CLIP NORTHERN NM AS IT CROSSES
THE CENTRAL ROCKIES. THIS WILL KEEP WINDS ALOFT STRONG OVER
NM WITH CONTINUED FIRE WEATHER CONCERNS ACROSS SOUTHERN AND
EASTERN AREAS. IT MAY ALSO BRING A CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE NW HALF OF THE FORECAST AREA. THE UPPER
TROUGH COULD BE DEEP ENOUGH TO DRAW THE DRY LINE DEEPER INTO THE
EASTERN PLAINS TUESDAY AND POSSIBLY WEDNESDAY. HOWEVER...THERE IS
SOME MODEL DISAGREEMENT ON THIS SINCE THE WESTERLY COMPONENT OF
THE FLOW THROUGH A SURFACE LEE TROUGH COULD BE STRONG ENOUGH TO
SHIFT THE DRY LINE EAST OF NEW MEXICO...ESPECIALLY WEDNESDAY.
TEMPERATURES ARE FORECAST TO TREND DOWNWARD TUEADAY AND ESPECIALLY
WEDNESDAY AS THE UPPER LEVEL TROUGH CROSSES. HIGHS WEDNESDAY WILL
VARY FROM AROUND NORMAL IN THE EAST TO AS MUCH AS 12 DEGREES BELOW
NORMAL IN THE WEST.

DURING THE LATTER HALF OF THE COMING WORK WEEK...THE GFS AND ECMWF
ARE IN GOOD AGREEMENT THAT A BROAD UPPER LEVEL LOW PRESSURE SYSTEM
WILL PASS SLOWLY EASTWARD ACROSS THE NORTHERN AND CENTRAL ROCKIES.
THIS SHOULD STEER THE POLAR JET STREAM FROM WEST TO EAST OVER
NORTHERN AND CENTRAL NEW MEXICO AND KEEP OUR WINDS BREEZY TO
WINDY WITH CONTINUED FIRE WEATHER CONCERNS. IT SHOULD ALSO KEEP
TEMPERATURES NEAR TO BELOW NORMAL. THERE IS A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY IN CASE THE UPPER
LOW CAN FUNNEL MOISTURE FAR ENOUGH SOUTH TO SPARK A FEW CELLS.

44

&&

.FIRE WEATHER...
AS WAS THE CASE FRIDAY...DRYLINE STORMS ARE FIRING OVER THE
EASTERN PLAINS AND THESE WILL CONSOLIDATE INTO THE LATE AFTERNOON
AND EARLY EVENING WITH THE BEST SHOT FOR WETTING RAINS OVER THE
EAST CENTRAL AND SE PLAINS. FARTHER WEST PARCHED AND BREEZY
CONDITIONS LEADING TO ISOLATED MARGINAL CRITICAL CONDITIONS AGAIN
TODAY. RECOVERIES TONIGHT WILL TREND EVEN LOWER FOR A MORE
WIDESPREAD AREA WITH LOTS OF POOR VALUES ALONG AND WEST OF THE
CENTRAL MT CHAIN. A DEEPENING SURFACE LOW OVER SE COLORADO SUNDAY
WILL FORCE THESE POOR RECOVERIES INTO A 6 TO 10 HOUR DURATION OF
SINGLE DIGIT RH VALUES FOR THE RIO GRANDE VALLEY AND SURROUNDING
HIGH TERRAIN WITH BREEZY CONDITIONS. HAVE UPGRADED FIRE WX WATCH
TO RED FLAG FOR MOST OF WATCH...EXCEPT THE NORTHERN MTS WHERE
CONFIDENCE ON STRENGTH OF WINDS IS NOT HIGH ENOUGH YET.

MONDAY AND TUESDAY WILL BE REPEATS OF SUNDAY WITH MORE WIDESPREAD
HOT...DRY...BREEZY...UNSTABLE CONDITIONS FOR CENTRAL AND EASTERN NM.
HAVE INCLUDED A WATCH AS WELL FOR MONDAY ACROSS THE EAST WHERE WINDS
WILL BE THE STRONGEST AS THE SURFACE LOW DEEPENS EVEN FURTHER. IT
LOOKS MOST LIKELY THAT TUESDAY WILL BE THE PEAK CRITICAL DAY WITH
WIDESPREAD POTENTIAL. RH RECOVERIES THROUGH THIS PERIOD WILL BE JUST
DOWNRIGHT POOR FOR ALMOST ALL AREAS...WHICH LEADS INTO SIGNIFICANT
DURATION OF SINGLE DIGIT RH BOTH MONDAY AND TUESDAY. HAINES VALUES
ARE 6 ACROSS THE BOARD AND TEMPS ARE ABOVE NORMAL...ESPECIALLY AT
NIGHT FOR THE EAST.

WEDNESDAY IS TRENDING MORE DRY AS MEDIUM RANGE GUIDANCE IS COMING
INTO BETTER AGREEMENT THE UPPER WAVE WILL TAKE SHAPE ACROSS THE
NORTHERN ROCKIES. WHILE THE POTENTIAL FOR A PACIFIC FRONT AND COOLER
TEMPERATURES IS STILL A GOOD BET WEDNESDAY...WINDS AND VERY DRY
CONDITIONS WILL CONTINUE FOR MOST AREAS WITH THE EXCEPTIO OF THE
FAR NORTHERN HIGH TERRAIN. THERE WILL AT LEAST BE A BREAK WITH MAX
RH RECOVERIES WEDNESDAY AND THURSDAY MORNINGS...BUT MIN VALUES ARE
STILL FORECAST IN THE 10S AND 20S.

THURSDAY AND FRIDAY LOOK BREEZY TO WINDY AGAIN AS A POTENT DRY SLOT
EJECTS EAST ACROSS NM IN THE BASE OF THE STATIONARY UPPER TROUGH IN
THE NORTHERN ROCKIES. COORDINATION WITH SPC INDICATES A 6 DAY PERIOD
OF CRITICAL CONDITIONS POSSIBLE FOR THE REGION...WHICH MAY ACTUALLY
BE MORE LIKE 7 TO 9 DAYS IN REALITY. INTERESTINGLY MODELS THEN FORCE
A POTENT MOIST BACK DOOR INTO THE EASTERN PLAINS MONDAY WEEK AFTER
NEXT WHILE THE SUMMER HIGH BUILDS OVER THE STATE. THIS PROGS A
MONSOON TYPE PATTERN FOR THE REGION INTO THE EXTENDED.

GUYER

&&

.AVIATION...
18Z TAF CYCLE
CENTRAL AND WESTERN NM WILL REMAIN DRY AND BREEZY WITH VFR WHILE
THE EAST HAS THE GREATEST POTENTIAL AGAIN FOR SOME STRONG TO LCL
SEVERE STORMS BY MID TO LATE DAY. ENSEMBLE OF HI RES MODELS AND
SPC INDICATE PROBABILITY FOR THE MOST SIGNIFICANT STORMS WILL BE
ALONG AND EAST OF A LINE FROM KTCC TO KROW...WHERE STRONG WIND
GUSTS...BLDU...AND HAIL ARE POSSIBLE. CONFIDENCE IS HIGH ENOUGH
FOR TEMPO INCLUSION AT BOTH KTCC AND KROW FOR THE 22Z-01Z PERIOD.
VERTICAL MOISTURE PROFILES DO NOT INDICATE AS MUCH POTENTIAL FOR
LOW CLOUDS TO DEVELOP OVER THE EASTERN PLAINS TONIGHT AS DRIER AIR
FILTERS IN FROM THE WEST BEHIND THE DEPARTING PRECIPITATION SO
HAVE NOT INCLUDED ANY MENTION IN TAF. GUYER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  84  46  81 /   0   0   0   0
DULCE...........................  36  77  34  76 /   0   0   0   0
CUBA............................  41  82  39  79 /   0   0   0   0
GALLUP..........................  39  81  38  77 /   0   0   0   0
EL MORRO........................  34  77  33  74 /   0   0   0   0
GRANTS..........................  42  83  41  80 /   0   0   0   0
QUEMADO.........................  44  81  44  80 /   0   0   0   0
GLENWOOD........................  41  84  40  85 /   0   0   0   0
CHAMA...........................  40  72  39  71 /   0   0   0   0
LOS ALAMOS......................  54  80  52  76 /   0   0   0   0
PECOS...........................  51  78  49  76 /   5   0   0   0
CERRO/QUESTA....................  44  78  41  77 /   5   0   0   0
RED RIVER.......................  43  67  41  65 /   5   0   0   0
ANGEL FIRE......................  31  72  30  70 /   5   0   0   0
TAOS............................  43  80  39  80 /   5   0   0   0
MORA............................  48  78  46  77 /   5   0   0   0
ESPANOLA........................  49  85  46  83 /   5   0   0   0
SANTA FE........................  51  79  50  76 /   5   0   0   0
SANTA FE AIRPORT................  51  86  48  83 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  62  87  60  84 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  58  88  57  86 /   0   0   0   0
ALBUQUERQUE VALLEY..............  59  90  57  87 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  55  92  54  89 /   0   0   0   0
LOS LUNAS.......................  56  91  54  89 /   0   0   0   0
RIO RANCHO......................  55  91  53  88 /   0   0   0   0
SOCORRO.........................  58  96  55  95 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  52  84  49  81 /   0   0   0   0
TIJERAS.........................  54  86  51  82 /   0   0   0   0
MORIARTY/ESTANCIA...............  52  83  50  80 /   5   0   0   0
CLINES CORNERS..................  51  84  48  81 /   5   0   0   0
GRAN QUIVIRA....................  53  85  51  82 /   5   0   0   0
CARRIZOZO.......................  55  88  54  86 /   5   0   0   0
RUIDOSO.........................  53  80  53  79 /   5   0   0   0
CAPULIN.........................  51  80  52  80 /  10   5   5   5
RATON...........................  48  85  46  83 /  10   5   0   0
SPRINGER........................  47  84  45  82 /  10   0   0   0
LAS VEGAS.......................  50  81  49  80 /  10   0   0   0
CLAYTON.........................  58  91  56  89 /  20  10   5   0
ROY.............................  52  85  51  85 /  20   5   5   0
CONCHAS.........................  57  90  56  89 /  20   5   5   0
SANTA ROSA......................  59  90  59  89 /  10   5   0   0
TUCUMCARI.......................  64  98  62  96 /  20   5   5   5
CLOVIS..........................  59  94  59  91 /  30  10  10   5
PORTALES........................  63  95  61  93 /  30  10  10   5
FORT SUMNER.....................  61  94  59  93 /  20   5   5   5
ROSWELL.........................  63  99  61  98 /  10   5   5   5
PICACHO.........................  58  92  58  91 /  10   5   5   0
ELK.............................  55  86  57  86 /  10   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 9 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ103-104-106>108.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-104-108.

FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ102.

&&

44
Hazardous weather outlook, May 25, 5:20 AM MDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 AM MDT SAT MAY 25 2013

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
520 AM MDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS
DEVELOPING OVER THE EASTERN PLAINS MAY BECOME STRONG TO SEVERE THIS
AFTERNOON...WITH LARGE HAIL AND STRONG WINDS POSSIBLE WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, May 25, 2:03 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
203 PM MDT SAT MAY 25 2013

NMZ538>540-252045-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
203 PM MDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WESTERN
CHAVES COUNTIES THROUGH 245 PM MDT...

AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF PICACHO...OR ABOUT 33 MILES
EAST OF RUIDOSO...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...RURAL AREAS SOUTH OF HIGHWAY
70 BUT COULD IMPACT HIGHWAY 70 EAST OF PICACHO.

&&

LAT...LON 3346 10486 3313 10479 3308 10515 3333 10522
TIME...MOT...LOC 2001Z 237DEG 25KT 3323 10510

50
Special weather statement, May 25, 2:40 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT SAT MAY 25 2013

NMZ533-537-252130-
DE BACA COUNTY-GUADALUPE COUNTY-
240 PM MDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE AND NORTHERN DE
BACA COUNTIES THROUGH 330 PM MDT...

AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF PUERTO DE LUNA...OR ABOUT 19
MILES SOUTH OF SANTA ROSA...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
GUADALUPE AND NORTHERN DE BACA COUNTIES...ESPECIALLY SOUTHWEST OF
PUERTA DE LUNA AND NORTHWEST OF SUMNER LAKE.

&&

LAT...LON 3488 10451 3462 10433 3458 10471 3472 10478
TIME...MOT...LOC 2039Z 243DEG 16KT 3468 10467

50
Special weather statement, May 25, 4:17 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT SAT MAY 25 2013

NMZ536-538-252245-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
417 PM MDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHAVES AND SOUTHERN
ROOSEVELT COUNTIES THROUGH 445 PM MDT...

AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAPROCK...OR ABOUT 46 MILES
SOUTHWEST OF PORTALES...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
EASTERN CHAVES COUNTY.

&&

LAT...LON 3356 10371 3343 10371 3341 10371 3341 10372
      3358 10383 3373 10373 3357 10352 3356 10353
TIME...MOT...LOC 2217Z 323DEG 17KT 3358 10372

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:23 PM MDTSpecial Weather StatementABQMora37 min
May 24, 9:07 PM MDTSpecial Weather StatementABQUnion23 min
May 24, 9:23 PM MDTSpecial Weather StatementABQ52 min
May 24, 9:31 PM MDTAreal Flood AdvisoryABQChaves119 min
May 24, 9:34 PM MDTAreal Flood AdvisoryABQHarding, Union116 min
May 24, 11:50 PM MDTSpecial Weather StatementABQUnion40 min
May 25, 1:44 AM MDTSpecial Weather StatementABQColfax31 min
May 25, 2:03 PM MDTSpecial Weather StatementABQChaves42 min
May 25, 2:23 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln67 min
May 25, 2:40 PM MDTSpecial Weather StatementABQGuadalupe50 min
May 25, 2:44 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 25, 3:20 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe40 min
May 25, 3:29 PM MDTFire Weather WatchABQHarding, San Miguel, Union24 hr
May 25, 3:29 PM MDTRed Flag WarningABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more30 hr
May 25, 3:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln57 min
May 25, 4:15 PM MDTAreal Flood AdvisoryABQChaves2 hr
May 25, 4:17 PM MDTSpecial Weather StatementABQRoosevelt28 min
May 25, 4:21 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt114 min
May 25, 4:27 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln63 min
May 25, 4:51 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt54 min
May 25, 5:17 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt118 min
May 25, 5:40 PM MDTSpecial Weather StatementABQCurry50 min
May 25, 5:50 PM MDTSpecial Weather StatementABQChaves40 min
May 25, 5:59 PM MDTSevere Thunderstorm WarningABQCurry46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.